# SDR UALA2012020900790

- Difficulty date: February 8, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 41,194 hours, 8,895 cycles
- Engine: Pwa PW4077
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: 11510722
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START CREW HAD BLEED OFF ENG RT ADVISORY (EICAS) MSG.  CYC BLEED BUT CAME BACK.   SAMC TEXT: BLEED PRSOV-R STATUS MSG DISPLAYED.  DEACTIVATED RT ENG PRSOV PER MEL 3611G. BOEING AHM DOWNLINKED MMSG 36-10470 'RIGHT IP SENSOR FAILED' WHICH CAN DRIVE THIS MSG. IP SENSOR (M36212) PCN 566-0600.  PARTS: 566-0600 1151072-2 (SENSOR).  REPLACED NR 2 ENG INTERMED PRESSURE SENSOR PER AMM, PASSED MAT TEST.  RETURNED PRSOV VALVE TO NORMAL REF MEL 36040.  RAN ENG PER JRH ALL OPS & IND NORMAL.
